Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 128, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at May 31, 2008, 9:58 PM CDT for Barton County, Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2008, 9:58 PM CDT (02:58 UTC)
- Expired
- May 31, 2008, 10:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barton County, MO
The radar
The Springfield radar (KSGF), 93 km from the middle of the area, began a volume at 02:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 10:16 PM CDT | FUNNEL CLOUD | 2 S Iantha, MO | SPOTTERS LOCATED AT THE INTERSECTION OF 160 AND W AND O HIGHWAYS REPORTING FUNNEL CLOUD VISIBLE IN LIGHTNING. SPOTTERS ARE ALSO REPORTING QUARTER SIZE HAIL AT THAT LOCATION. |
| May 31, 10:16 PM CDT | HAIL 1 | 2 S Iantha, MO | |
| May 31, 10:25 PM CDT | HAIL 0.25 | Lamar, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 7, 1:52 PM CST | Tornado Watch | SPC | 146 days |
| May 31, 9:00 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.0 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1712 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 330 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 010259
TORSGF
MOC011-010345-
/O.NEW.KSGF.TO.W.0128.080601T0258Z-080601T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
958 PM CDT SAT MAY 31 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
BARTON COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 1045 PM CDT.
* AT 952 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR LIBERAL...OR 8 MILES SOUTHWEST OF VERDELLA...MOVING
EAST AT 28 MPH. A SECOND AREA OF ROTATION WAS LOCATED MINDENMINES.
THIS STORM HAS A HISTORY OF PRODUCING FUNNEL CLOUDS.
* THE TORNADO WILL BE NEAR...
LAMAR BY 1020 PM CDT.
GOLDEN CITY BY 1045 PM CDT.
THE TOWNS OF IANTHA...OAKTON...LAMAR HEIGHTS...BOSTON AND KENOMA ARE
ALSO IN THE PATH OF THIS TORNADIC STORM.
THIS REPLACES THE TORNADO WARNING THAT WAS PREVIOUSLY IN EFFECT FOR
BARTON COUNTY.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
LAT...LON 3762 9462 3756 9408 3735 9409 3735 9432
3736 9432 3735 9449 3736 9449 3736 9451
3743 9462
TIME...MOT...LOC 0258Z 282DEG 24KT 3750 9448
$$
SCHAUMANN3 follow-up statements
000
WWUS53 KSGF 010310
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1009 PM CDT SAT MAY 31 2008
MOC011-010345-
/O.CON.KSGF.TO.W.0128.000000T0000Z-080601T0345Z/
BARTON MO-
1009 PM CDT SAT MAY 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR BARTON
COUNTY...
AT 1007 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR IANTHA...OR 9 MILES WEST OF LAMAR...MOVING
EAST AT 27 MPH.
THIS TORNADO WILL BE NEAR...
LAMAR BY 1025 PM CDT.
GOLDEN CITY BY 1045 PM CDT.
THE TOWNS OF OAKTON...LAMAR HEIGHTS...BOSTON AND KENOMA ARE IN THE
PATH OF THIS TORNADO.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
A SECOND SEVERE THUNDERSTORM WAS LOCATED OVER CRAWFORD COUNTY KANSAS
AND WILL MOVE INTO WESTERN BARTON COUNTY BY 1030 PM CDT.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3760 9452 3756 9408 3735 9409 3735 9432
3736 9432 3743 9453
TIME...MOT...LOC 0309Z 291DEG 23KT 3746 9442
$$
SCHAUMANN000
WWUS53 KSGF 010328
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1027 PM CDT SAT MAY 31 2008
MOC011-010345-
/O.CON.KSGF.TO.W.0128.000000T0000Z-080601T0345Z/
BARTON MO-
1027 PM CDT SAT MAY 31 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR
SOUTHEASTERN BARTON COUNTY...
AT 1022 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR OAKTON...OR NEAR LAMAR...MOVING EAST AT 26
MPH.
THIS TORNADO WILL BE NEAR...
GOLDEN CITY BY 1045 PM CDT.
THE TOWN OF KENOMA IS IN THE PATH OF THIS TORNADO.
STORM SPOTTERS REPORTED A FUNNEL CLOUD WITH THIS STORM 2 MILES SOUTH
OF IANTHA.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF AVAILABLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3756 9441 3756 9408 3735 9409 3736 9432
3737 9435 3737 9436 3740 9443 3741 9447
TIME...MOT...LOC 0327Z 291DEG 23KT 3743 9431
$$
SCHAUMANN000
WWUS53 KSGF 010343
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1040 PM CDT SAT MAY 31 2008
MOC011-010350-
/O.EXP.KSGF.TO.W.0128.000000T0000Z-080601T0345Z/
BARTON MO-
1040 PM CDT SAT MAY 31 2008
...THE TORNADO WARNING FOR SOUTHEASTERN BARTON COUNTY EXPIRES AT 1045
PM CDT...
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT
FOR WESTERN BARTON COUNTY...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM THAT
PROMPTED THE WARNING HAD WEAKENED...THUS THE WARNING HAS BEEN ALLOWED
TO EXPIRE. HOWEVER...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME
WESTERN BARTON COUNTY NEAR MINDENMINES. THIS STORM IS MOVING EAST AT
40 MPH.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT SUNDAY MORNING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3756 9441 3756 9408 3735 9409 3736 9432
3737 9435 3737 9436 3740 9443 3741 9447
TIME...MOT...LOC 0340Z 291DEG 23KT 3740 9421
$$
SCHAUMANNWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at May 31, 9:55 PM CDT, 3 minutes earlier.
Area forecast discussion, May 31, 9:55 PM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
955 PM CDT SAT MAY 31 2008
...MESOSCALE CONVECTIVE DISCUSSION...
.UPDATE...
A TORNADO WATCH HAS BEEN ISSUED FOR EXTREME SOUTHEAST KANSAS AND
MUCH OF SOUTHWEST MISSOURI THROUGH 4 AM.
INTENSE THUNDERSTORMS HAD RAPIDLY DEVELOPED ACROSS SOUTHEAST
KANSAS SINCE 830 PM. STORMS HAVE QUICKLY TAKEN ON SUPERCELLUAR
CHARACTERISTICS WITH FAVORABLE SHEAR ENVIRONMENT. 0-3 KM HELICITY
HAD INCREASED TO NEAR 300 M2/S2 WITH 0-1 KM SHEAR NEAR 20 KTS IN AN
AXIS FROM SOUTHEAST KANSAS INTO FAR SOUTHWEST MISSOURI CLOSER TO A
STALLED BOUNDARY. THE TORNADO THREAT WILL BE ENHANCED IN THIS AREA
FROM CHEROKEE AND BARTON COUNTIES SOUTHEAST INTO NEWTON AND
MCDONALD COUNTIES. LARGE HAIL WILL ALSO BE LIKELY WITHIN THE
PERSISTENT ROTATING STORMS. VERY HEAVY RAINFALL AND FLOODING
WILL ALSO BE LIKELY AS RICH MOISTURE ADVECTS INTO THE AREA.
FOSTER
&&
.DISCUSSION...
MCS REMNANTS MOVED ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI
THIS MORNING. CONVECTION HAS STARTED TO REDEVELOP OVER SOUTHEAST
KANSAS AND WESTERN MISSOURI THIS AFTERNOON AS TEMPERATURES ON THE
WESTERN EDGE OF THE CLOUD SHIELD FROM THIS MORNINGS MCS.
TEMPERATURES HAVE BEEN ALL OVER THE PLACE TODAY WITH READINGS
STILL IN THE UPPER 60S AT SGF WHICH HAS SPENT MOST OF THE DAY IN
THE CLOUD SHIELD AND RAINFALL TO THE LOWER 80S OVER EASTERN
MISSOURI. SOUTHEAST KANSAS AND THE SOUTHWEST CORNER OF MISSOURI
HAVE STARTED TO BREAK OUT OF THE CLOUDS AND TEMPERATURES HAVE SHOT
BACK INTO THE MID TO UPPER 70S. AS A RESULT...STORMS HAVE
INTENSIFIED OVER THE WESTERN CWA AND A FEW WARNINGS HAVE BEEN ISSUED.
THIS AREA WILL LIKELY BE THE FOCAL POINT OF ADDITIONAL CONVECTION
OVER THE NEXT 24 TO 36 HOURS WITH A FRONTAL BOUNDARY SETTING UP
NEARLY STATIONARY ALONG THE MO/AR BORDER AND OVER NORTHERN
OKLAHOMA. ANOTHER MCS IS EXPECTED TO DEVELOP OVER KANSAS TONIGHT
AND TRACK ACROSS SOUTHEAST KANSAS INTO THE SOUTHWEST CORNER OF
MISSOURI LATE TONIGHT INTO SUNDAY MORNING...SIMILAR TO LAST NIGHT
INTO THIS MORNING. WILL BE ISSUING A FLASH FLOOD WATCH FOR THIS
SOUTHWESTERN CORNER OF THE CWA FOR LATE THIS AFTERNOON THROUGH
SUNDAY AFTERNOON TO ACCOUNT FOR THE ADDITIONAL HEAVY RAIN
POTENTIAL OVER THESE SAME LOCATIONS.
CONVECTIVE CHANCES WILL LIKELY CONTINUE SUNDAY NIGHT INTO MONDAY
BEFORE THE FRONT BEGINS TO RETREAT BACK TO THE NORTHEAST. THE LOW
LEVEL JET WILL REMAIN ACTIVE ESPECIALLY DURING THE NIGHTTIME HOURS
INTO SOUTHEAST KANSAS AND WESTERN MISSOURI...AND THESE AREAS WILL
LIKELY RECEIVE THE MAJORITY OF THE HEAVY RAIN.
ANOTHER STRONG SYSTEM LOOKS TO AFFECT THE REGION LATER IN THE WEEK
TOWARDS THURSDAY NIGHT AND FRIDAY AND WILL BRING THE NEXT
SIGNIFICANT CHANCE AT PRECIPITATION AFTER THIS INITIAL SYSTEM
EVENTUALLY MOVES OUT.
&&
.AVIATION...
VFR CEILINGS WILL PREVAIL THIS EVENING WITH THUNDERSTORMS
INCREASING DURING THE NIGHT. THE STORMS WILL BRING THE POTENTIAL
FOR STRONG WINDS AS WELL AS IFR CONDITIONS. MVFR CEILINGS AND
VISIBILITIES MAY DEVELOP OVERNIGHT INTO SUNDAY MORNING.
FOSTER
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR MOZ077-088-089-093-
094-101-102.
KS...FLASH FLOOD WATCH THROUGH SUNDAY EVENING FOR KSZ073-097-101.
&&Hazardous weather outlook, May 31, 8:15 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 815 PM CDT SAT MAY 31 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-020115- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 815 PM CDT SAT MAY 31 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. DAMAGING WINDS IN EXCESS OF 60 MPH. HEAVY RAINFALL AND LOCALIZED FLOODING. AND POSSIBLY ISOLATED TORNADOES. AREAS AFFECTED AND TIMING: THUNDERSTORMS WILL CONTINUE ACROSS PORTIONS OF CENTRAL MISSOURI...OR MAINLY NORTH OF A STOCKTON TO HOUSTON LINE THIS EVENING. ANOTHER COMPLEX OF STORMS WILL AFFECT SOUTHEAST KANSAS AND SOUTHWEST MISSOURI...OR MAINLY SOUTH OF A FORT SCOTT KANSAS HARTVILLE MISSOURI LINE FROM LATE EVENING INTO THE OVERNIGHT. DISCUSSION: SCATTERED THUNDERSTORMS WILL CONTINUE TO IMPACT PORTIONS OF CENTRAL MISSOURI. INSTABILITY WILL BE LIMITED IN THIS AREA AND THE RISK OF SEVERE WEATHER IS LOW. THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS AND NORTHERN OKLAHOMA...AND PUSH INTO SOUTHWEST MISSOURI LATE TONIGHT AND SUNDAY MORNING. THESE STORMS WILL AFFECT AREAS MAINLY SOUTH OF A LINE FROM FORT SCOTT KANSAS TO HARTVILLE MISSOURI. LARGE HAIL...DAMAGING WINDS AND LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS. THE POSSIBILITY OF AN ISOLATED TORNADO CANNOT BE RULED ACROSS FAR SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS CLOSE TO A STALLED FRONT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS MAY BE ONGOING SUNDAY MORNING ACROSS SOUTHERN MISSOURI. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED ACROSS CENTRAL KANSAS...WHICH MAY SPREAD EASTWARD INTO EXTREME SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI ON SUNDAY. SEVERE STORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE. CHANCES FOR THUNDERSTORMS WILL PERSIST THROUGH MONDAY AS A FRONTAL BOUNDARY LINGERS NEAR THE AREA AND SEVERAL UPPER LEVEL DISTURBANCES MOVE ACROSS THE REGION. THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE IN THE WORK WEEK AS ANOTHER SYSTEM MOVES INTO THE CENTRAL UNITED STATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY ACROSS EXTREME SOUTHEAST KANSAS INTO SOUTHWEST MISSOURI LATE TONIGHT AFTER 10 PM. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, May 31, 4:17 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
417 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 1 N NEVADA 37.85N 94.35W
05/31/2008 E1.00 INCH VERNON MO EMERGENCY MNGR
&&
KARDELLLocal storm report, May 31, 5:33 PM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND DMG 5 E RICHARDS 37.90N 94.47W
05/31/2008 VERNON MO EMERGENCY MNGR
TREES BLOWN DOWN.
&&
LINDENBERGSpecial weather statement, May 31, 6:31 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 631 PM CDT SAT MAY 31 2008 MOZ066-010015- VERNON MO- 631 PM CDT SAT MAY 31 2008 ...SIGNIFICANT WEATHER ALERT FOR NORTHEASTERN VERNON COUNTY UNTIL 715 PM CDT... AT 628 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RICH HILL...MOVING EAST AT 43 MPH. THIS STORM WILL BE NEAR... SCHELL CITY BY 650 PM CDT. THE TOWN OF HARWOOD IS IN THE PATH OF THIS STORM. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. SCHAUMANN
Local storm report, May 31, 7:22 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
722 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0654 PM HAIL 3 W SCHELL CITY 38.02N 94.17W
05/31/2008 E1.00 INCH VERNON MO PUBLIC
&&
KARDELLLocal storm report, May 31, 9:45 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
945 PM CDT SAT MAY 31 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0942 PM FUNNEL CLOUD 2 W LIBERAL 37.56N 94.56W
05/31/2008 BARTON MO EMERGENCY MNGR
SPOTTERS REPORTED WEDGE SHAPED FUNNEL CLOUD
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 8:43 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 62 min |
| May 31, 9:15 PM CDT | Tornado Warning | SGF | Barton, Vernon | 45 min |
| May 31, 10:13 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair, Vernon | 62 min |
| May 31, 10:21 PM CDT | Flash Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 6 hr |
| May 31, 10:21 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 54 min |
| May 31, 10:38 PM CDT | Severe Thunderstorm Warning | SGF | Hickory, Polk | 49 min |
| May 31, 10:52 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 68 min |
| May 31, 11:06 PM CDT | Severe Thunderstorm Warning | SGF | Barton | 33 min |
| May 31, 11:18 PM CDT | Severe Thunderstorm Warning | SGF | Vernon | 57 min |
| Jun 1, 12:00 AM CDT | Severe Thunderstorm Warning | SGF | Cedar, St. Clair | 60 min |
| Jun 1, 12:12 AM CDT | Severe Thunderstorm Warning | SGF | Vernon | 63 min |
| Jun 1, 12:24 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Webster | 66 min |
| Jun 1, 12:28 AM CDT | Severe Thunderstorm Warning | SGF | Shannon | 62 min |
| Jun 1, 12:56 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Webster, Wright | 64 min |
| Jun 1, 1:18 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Dade, Jasper, Lawrence | 57 min |
| Jun 1, 1:39 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Ozark | 66 min |
| Jun 1, 1:54 AM CDT | Tornado Warning | SGF | Lawrence | 48 min |
| Jun 1, 2:07 AM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Jun 1, 2:14 AM CDT | Severe Thunderstorm Warning | SGF | Dade | 29 min |
| Jun 1, 2:27 AM CDT | River Flood Warning | SGF | Cedar | 6 hr |
| Jun 1, 2:29 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Stone | 48 min |
| Jun 1, 3:37 AM CDT | River Flood Warning | SGF | Vernon | 4 days |
| Jun 1, 3:54 AM CDT | Areal Flood Warning | SGF | Barton, Cedar, St. Clair, Vernon | 14 hr |
| Jun 1, 4:21 AM CDT | Severe Thunderstorm Warning | SGF | Barry, Stone, Taney | 39 min |
| Jun 1, 5:00 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 45 min |
| Jun 1, 10:53 AM CDT | River Flood Warning | SGF | Cedar | 4 hr |
| Jun 1, 10:57 AM CDT | Severe Thunderstorm Warning | SGF | Jasper, Newton | 63 min |
| Jun 1, 11:27 AM CDT | Flash Flood Warning | SGF | Jasper, Newton | 4 hr |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.